Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 79, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Nov 29, 2022, 4:56 PM CST for Sabine County, San Augustine County, Texas; Sabine Parish, Louisiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 29, 2022, 4:56 PM CST (22:56 UTC)
- Expired
- Nov 29, 2022, 5:45 PM CST
- In force
- 49 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Sabine Parish, LA, Sabine County, TX, San Augustine County, TX
The radar
The Ft Polk radar (KPOE), 95 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 12:11 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 377 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 503 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.5
The text
As transmitted.
246
WFUS54 KSHV 292256
TORSHV
LAC085-TXC403-405-292345-
/O.NEW.KSHV.TO.W.0079.221129T2256Z-221129T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
456 PM CST Tue Nov 29 2022
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
West central Sabine Parish in northwestern Louisiana...
East central San Augustine County in eastern Texas...
Northern Sabine County in eastern Texas...
* Until 545 PM CST.
* At 455 PM CST, a severe thunderstorm capable of producing a tornado
was located over Rosevine, or 26 miles southeast of Center, moving
east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Milam around 515 PM CST.
Zwolle around 545 PM CST.
Other locations impacted by this tornadic thunderstorm include
Negreet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3143 9406 3146 9407 3150 9398 3168 9362
3147 9352 3136 9403
TIME...MOT...LOC 2255Z 249DEG 28KT 3144 9400
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
133 follow-up statements
446
WWUS54 KSHV 292303
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
503 PM CST Tue Nov 29 2022
TXC405-292312-
/O.CAN.KSHV.TO.W.0079.000000T0000Z-221129T2345Z/
San Augustine TX-
503 PM CST Tue Nov 29 2022
...THE TORNADO WARNING FOR EAST CENTRAL SAN AUGUSTINE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CST for northwestern
Louisiana.
LAT...LON 3144 9395 3147 9396 3150 9395 3168 9362
3147 9352 3144 9392
TIME...MOT...LOC 2302Z 246DEG 32KT 3148 9391
$$
LAC085-TXC403-292345-
/O.CON.KSHV.TO.W.0079.000000T0000Z-221129T2345Z/
Sabine LA-Sabine TX-
503 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR WEST
CENTRAL SABINE PARISH IN NORTHWESTERN LOUISIANA AND NORTHWESTERN
SABINE COUNTIES...
At 502 PM CST, a severe thunderstorm capable of producing a tornado
was located near Milam, or 26 miles southeast of Center, moving
northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Milam around 510 PM CST.
Zwolle around 535 PM CST.
Other locations impacted by this tornadic thunderstorm include
Negreet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3144 9395 3147 9396 3150 9395 3168 9362
3147 9352 3144 9392
TIME...MOT...LOC 2302Z 246DEG 32KT 3148 9391
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
13851
WWUS54 KSHV 292318
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
518 PM CST Tue Nov 29 2022
TXC403-292327-
/O.CAN.KSHV.TO.W.0079.000000T0000Z-221129T2345Z/
Sabine TX-
518 PM CST Tue Nov 29 2022
...THE TORNADO WARNING FOR NORTHWESTERN SABINE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CST for northwestern
Louisiana.
LAT...LON 3153 9375 3153 9378 3157 9381 3168 9362
3153 9355 3152 9374
TIME...MOT...LOC 2317Z 243DEG 32KT 3156 9376
$$
LAC085-292345-
/O.CON.KSHV.TO.W.0079.000000T0000Z-221129T2345Z/
Sabine LA-
518 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR WEST
CENTRAL SABINE PARISH...
At 517 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Milam, or 28 miles northwest of
Toledo Bend Dam, moving northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Zwolle around 535 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3153 9375 3153 9378 3157 9381 3168 9362
3153 9355 3152 9374
TIME...MOT...LOC 2317Z 243DEG 32KT 3156 9376
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
13102
WWUS54 KSHV 292325
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
525 PM CST Tue Nov 29 2022
LAC085-292345-
/O.CON.KSHV.TO.W.0079.000000T0000Z-221129T2345Z/
Sabine LA-
525 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR CENTRAL
SABINE PARISH...
At 525 PM CST, a severe thunderstorm capable of producing a tornado
was located near Zwolle, or 29 miles north of Toledo Bend Dam, moving
east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Zwolle around 535 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3156 9371 3158 9373 3160 9372 3168 9362
3155 9356 3155 9369
TIME...MOT...LOC 2325Z 248DEG 29KT 3159 9368
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 29, 2:54 PM CST, 2 hours 2 minutes earlier.
Area forecast discussion, Nov 29, 2:54 PM CST, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 254 PM CST Tue Nov 29 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Wednesday Night) Issued at 141 PM CST Tue Nov 29 2022 Isolated to scattered showers and thunderstorms continue to develop across our Deep East Texas counties along with our Northeast and Central Louisiana Parishes. Due to the low-level shear and lapse rates, SPC decided to issue a PDS Tornado Watch for most of our Louisiana Parishes, excluding Shreveport and most of NW Louisiana. At the time of this discussion, several tornado warnings are ongoing in and around our CWA. Look for strong to severe storms to continue to develop through the remainder of the afternoon into the evening hours, especially in the locations where the watch is currently located. Storms will push out of the region from west to east during the late evening hours and should be out of the area just after midnight, followed by a cold front. Gusty northwest winds between 10-15 mph, with higher gusts, will move into the region behind the front, bringing in much cooler and drier air along with clearing skies. Highs tomorrow will top out in the mid the upper 50s, with overnight lows falling into the 30s areawide tomorrow night. Can't rule out a few areas of temps near freezing, especially north of Interstate 20. However, models are bringing in some high clouds across the region, which could limit some of the radiational cooling, keeping lows above freezing. /20/ && .LONG TERM... (Thursday through next Monday) Issued at 141 PM CST Tue Nov 29 2022 Will be brief with ongoing weather. West southwest flow to near zonal low aloft will continue to be the dominant weather pattern across the Southern Plains/Lower Miss Valley through the end of the week, through the upcoming weekend and into early next week. Disturbances embedded in this flow will be the catalyst for small chance pops beginning Thursday Night and continuing through Friday. These rain chances will continue given this flow aloft with greater emphasis and coverage likely being near and north of the I-20 Corridor through the forecast period. Made no changes to temperatures through the extended which still supports a descent warmup through Friday with a weak cold front moving northwest to southeast through our region on Saturday. Maybe a brief cool down before the front returns back to the north during the day Sunday and we are right back under the influence of warm and moist southerly flow for early next week. 13 && .AVIATION... (18Z TAFS) Issued at 1217 PM CST Tue Nov 29 2022 Widespread MVFR cigs across the TAF sites as low clouds remain across the region. In addition to the low cigs, isolated showers and thunderstorms are starting to form. Look for this trend to continue through the first half of the TAF period, with some storms becoming strong to severe at all the TAF sites except KTYR, KGGG, and KTXK. Storms should move out of the area from west to east, followed by a cold front passage late this evening into the early portions of the overnight period. Behind the front, northwest winds 10-15 kts, with higher gusts, will push in much cooler and drier air, along with clearing skies. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 41 54 36 57 / 10 0 0 10 MLU 44 53 33 56 / 60 0 0 0 DEQ 32 52 31 54 / 0 0 0 10 TXK 38 53 35 55 / 0 0 0 10 ELD 37 51 31 53 / 20 0 0 0 TYR 40 55 38 58 / 0 0 0 10 GGG 40 55 35 58 / 0 0 0 10 LFK 44 58 38 61 / 10 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...20 LONG TERM....13 AVIATION...20
Hazardous weather outlook, Nov 29, 12:38 PM CST, 4 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1238 PM CST Tue Nov 29 2022 OKZ077-TXZ096-108-109-124-301200- McCurtain-Red River-Franklin-Titus-Wood- 1238 PM CST Tue Nov 29 2022 This Hazardous Weather Outlook is for southeast Oklahoma and northeast Texas. .DAY ONE...This afternoon and tonight. Isolated to scattered showers and a few thunderstorms will be possible today across Southeast Oklahoma and extreme Northeast Texas. However, no hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ARZ050-051-059>061-070>073-LAZ001>004-TXZ097-110>112-125-126-136>138- 149>153-165>167-301200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Bowie-Camp-Morris- Cass-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine-Sabine- 1238 PM CST Tue Nov 29 2022 This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This afternoon and tonight. Showers and thunderstorms will increase across much of the region through the afternoon, ahead of a strong upper level disturbance that will progress east through the Plains into the Mississippi Valley. Very warm, moist, and unstable air will be in place across the area today ahead of this disturbance, which will fuel the threat for strong to severe thunderstorms especially from portions of Deep East Texas into much of North Louisiana and Southcentral Arkansas. Damaging winds, large hail, and isolated tornadoes, some of which may be strong over Northcentral and Northeast Louisiana, will all be possible, before the storms and the severe weather threat diminish from west to east this evening ahead of a cold front that will move through the region. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LAZ005-006-010>014-017>022-301200- Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle- 1238 PM CST Tue Nov 29 2022 ...TORNADO WATCH 572 IN EFFECT UNTIL 7 PM CST THIS EVENING... This Hazardous Weather Outlook is for north central Louisiana and northwest Louisiana. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Showers and thunderstorms will increase across much of the region through the afternoon and evening hours, ahead of a strong upper level disturbance that will progress east through the Plains into the Mississippi Valley. Very warm, moist, and unstable air will be in place across the area today ahead of this disturbance, which will fuel the threat for strong to severe thunderstorms especially from portions of Deep East Texas into much of North Louisiana and Southcentral Arkansas. Damaging winds, large hail, and isolated tornadoes, some of which may be strong over Northcentral and Northeast Louisiana, will all be possible, before the storms and the severe weather threat diminish from west to east this evening ahead of a cold front that will move through the region. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. 13
In the hours before
Special weather statement, Nov 29, 2:34 PM CST, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
234 PM CST Tue Nov 29 2022
TXZ152-165>167-292100-
Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-
234 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of southeastern
Nacogdoches, central Angelina, San Augustine and west central Sabine
Counties through 300 PM CST...
At 233 PM CST, Doppler radar was tracking a strong thunderstorm near
Etoile, or 19 miles east of Lufkin, moving northeast at 55 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Huntington, San Augustine, Macune, Etoile, Rosevine, Broaddus,
Bronson, Denning, Shawnee and Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3115 9455 3131 9464 3159 9407 3128 9388
TIME...MOT...LOC 2033Z 239DEG 49KT 3133 9439
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
26Special weather statement, Nov 29, 3:06 PM CST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Shreveport LA
306 PM CST Tue Nov 29 2022
LAZ018-019-292130-
Winn LA-Natchitoches LA-
306 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of east central
Natchitoches and central Winn Parishes through 330 PM CST...
At 305 PM CST, Doppler radar was tracking a strong thunderstorm 12
miles west of Winnfield, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Winnfield, Clarence, Dodson, Calvin, Atlanta, Sikes, Joyce, Hudson,
Clear Lake and St. Maurice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CST for north central
and northwestern Louisiana.
&&
LAT...LON 3190 9233 3174 9299 3187 9306 3215 9254
TIME...MOT...LOC 2105Z 238DEG 41KT 3189 9285
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
26Special weather statement, Nov 29, 3:47 PM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
347 PM CST Tue Nov 29 2022
LAZ021-022-292230-
Caldwell LA-La Salle LA-
347 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of southeastern
Caldwell and northern La Salle Parishes through 430 PM CST...
At 347 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles south of Olla, or 23 miles southwest of Columbia, moving
northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Olla, Urania and Tullos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CST for north central
Louisiana.
&&
LAT...LON 3197 9191 3193 9190 3193 9201 3178 9201
3168 9228 3181 9236 3182 9234 3185 9233
3185 9234 3207 9192 3206 9191 3201 9189
3199 9190 3197 9189
TIME...MOT...LOC 2147Z 242DEG 39KT 3180 9225
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
19Local storm report, Nov 29, 4:35 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
435 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 8 N HEMPHILL 31.46N 93.84W
11/29/2022 E1.50 INCH SABINE TX BROADCAST MEDIA
REPORTS OF PING PONG SIZE HAIL JUST NORTH OF
THE MILAM COMMUNITY.
&&
20Special weather statement, Nov 29, 4:35 PM CST, 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
435 PM CST Tue Nov 29 2022
TXZ153-166-167-292315-
Sabine TX-San Augustine TX-Shelby TX-
435 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of southeastern Shelby,
northeastern San Augustine and northwestern Sabine Counties through
515 PM CST...
At 435 PM CST, Doppler radar was tracking a strong thunderstorm over
Macune, or 24 miles north of Ebenezer, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Milam, San Augustine, Rosevine, Macune, Sexton and Chinaquapin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CST for northwestern
Louisiana.
&&
LAT...LON 3131 9424 3145 9424 3170 9388 3161 9384
3160 9384 3157 9382 3156 9382 3156 9381
3155 9381 3143 9375
TIME...MOT...LOC 2235Z 241DEG 33KT 3140 9415
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
26Local storm report, Nov 29, 4:46 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
446 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL 8 SSW ZWOLLE 31.53N 93.70W
11/29/2022 E1.00 INCH SABINE LA PUBLIC
NICKEL TO QUARTER SIZE HAIL SOUTHWEST OF
ZWOLLE ALONG TOLEDO BEND RESERVOIR.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 2:34 PM CST | Special Weather Statement | SHV | San Augustine | 26 min |
| Nov 29, 2:36 PM CST | Tornado Warning | SHV | Sabine, San Augustine | 24 min |
| Nov 29, 2:42 PM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 48 min |
| Nov 29, 2:58 PM CST | Tornado Warning | SHV | Sabine, San Augustine | 47 min |
| Nov 29, 3:26 PM CST | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 49 min |
| Nov 29, 4:35 PM CST | Special Weather Statement | SHV | San Augustine | 40 min |
| Nov 29, 12:28 PM CST | Special Weather Statement | SHV | Union | 32 min |
| Nov 29, 1:41 PM CST | Special Weather Statement | SHV | Sabine | 49 min |
| Nov 29, 2:21 PM CST | Special Weather Statement | SHV | Natchitoches | 39 min |
| Nov 29, 2:33 PM CST | Tornado Warning | SHV | Natchitoches, Winn | 15 min |
| Nov 29, 3:06 PM CST | Special Weather Statement | SHV | Winn | 24 min |
| Nov 29, 3:35 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Winn | 40 min |
| Nov 29, 3:47 PM CST | Special Weather Statement | SHV | LaSalle | 43 min |
| Nov 29, 4:00 PM CST | Tornado Warning | SHV | Caldwell, LaSalle | 27 min |
| Nov 29, 4:12 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Winn | 48 min |
| Nov 29, 4:28 PM CST | Tornado Warning | SHV | Grant, Natchitoches, Winn | 47 min |
| Nov 29, 4:58 PM CST | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 47 min |
| Nov 29, 4:59 PM CST | Special Weather Statement | SHV | Claiborne | 46 min |
| Nov 29, 5:01 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Winn | 44 min |
| Nov 29, 5:30 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 30 min |
| Nov 29, 5:35 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle, Winn | 55 min |
| Nov 29, 5:49 PM CST | Tornado Warning | SHV | Caldwell, LaSalle | 41 min |
| Nov 29, 5:57 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches | 33 min |
Nearby
Tornado Warnings in Texas, 2022Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.